Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can potting & rash occur due to HCG drops ?

I ve started the hcg diet on april 25 and on May 16, I started to develop rash on my thighs and I started spotting (I am post menopause already). My spotting stopped today (6 days after) but my rash has spread to my legs, feet and arms. I have stopped taking the sublingual HCG drops last Monday. When will this rash go away? Was spotting due to HCG also. Thanks, Medie
Asked On : Mon, 23 May 2011
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
If you have developed rash after taking the hcg drops it may be possible that you are allergic to any of the ingredient.Please consult a doctor for examination and treatment for the rash and after taking anti allergic it should go away but for the spotting since you are post menopause it is necessary to investigate and get examined as it may be a hormonal issue or may be some other reason for which consult a Gynaecologist.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor